Loperamide Gone Wrong (Possible Journal) - Part 34

By girlondrugs · Apr 6, 2015 · ·
  1. Hi Guys!

    Well first off the gabapentin isn't doing well for me anyMore. its feeling just like how the phenibut used to feel. Aftera second dose during the day it makes me.feel horrible. shaking, dizziness, stomach pains. only been taking 900mg (3 pills). Im not taking them again.

    I am kind of losing hope. even though I shouldn't. Everytime I think about having to take pills I should get so sad. Everytime I think of going through withdrawals I get angry. I just feel so...I don't know.....down about it?

    Anyway, I'm putting in my order for my Kratom right now. I just hope I will still be off these pills by my birthday. I would rather cold turkey from tramadol (which I should have done. I made it to a week without them 2 years ago) Then to keep dealing with this shit.


    Hope everyone is okay!

    -GFOD

Comments

  1. gbread
    GirlonDrugs,

    I read through your posts, and you're so inspiring to me. You have literally been through hell.

    I don't know much about Kratom, but I know about loperamide withdrawals and they are truly from hell.

    I am sorry you are feeling low, feeling little hope. Sometimes just writing it down helps, huh?
    Sometimes I just ramble on in my posts, because there is no one here at home or at my meetings, seriously NO ONE, to talk to about these withdrawals. Only here can I get support and strength.

    I am rooting for you! A lot of people here support you! Not sure if you're still tapering loperamide or just taking the gabapentin? until you get more. Sorry for the ignorance, I couldn't find where you stopped altogether.

    Anywho...it doesn't matter, as any phase of this is insane! Just keep your head up and know that it WILL get better. I am LIVING PROOF!

    I have tapered with LITTLE withdrawals from 40-50 a day all the way to 4 FOUR yes I said 4 loperamide pills a day!!! (2mg) YEYYYY sorry, had to cheer for myself. What a freakin' miracle.

    Yes it took me a few months. Yes I still have a ways to go. I only take clonidine and hydroxyzine to help with withdrawals. They are a godsend. I guess we will see from my experiment if tapering IS a good way to know. I'm curious to see how it will be when I finally jump off to zero. We shall see. I'll keep journaling it all the way to the end!

    Just go forward, push through it, stay focused and don't be too hard on yourself! You're doing awesome!

    Much love and hugs, GBread;)
To make a comment simply sign up and become a member!